It is currently Mon Aug 21, 2017 3:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 29 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Sun Oct 11, 2015 4:30 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 23, 2015 4:53 pm
Posts: 22
rule62 wrote:
I wouldn't worry about work so much. It's better to keep yourself busy than to sit and think about how you feel. A lot of it is in the mind as our good doctor mentioned.

Reading posts like yours gives others hope that their withdrawal, or lack thereof, won't be very bad. I am one of those people who never had a very hard time withdrawing from opiates. We've all done it many times while using. When I took a good hard look at it, it seemed like a minor inconvenience. If the day ever comes when I stop the Suboxone I suspect my symptoms won't be too harsh.

Let us know how work went.


Thank you Jen and Rule.

Work was awful ! I could hardly hold myself up because my legs are so weak and my back was aching like crazy.. I highly doubt I looked normal to my co-workers. I put a smile on with my tables because I would hate to get a complaint and lose my job. I know it's better to keep myself busy but it feels like every force in the Universe wants me to just stay in bed. I feel so weak right now.

Is it possible I won't be as happy as before I started using opiates? Is it possible I've rewired my brain in some way? I'm getting really paranoid :(


Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 1:30 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
You haven't done any permanent damage so don't worry about getting back to feeling normal again w/o opiates. It may take some time for your brain to repair itself, but it will.

There is light at the end of the tunnel. Focus on that

You'll be good as gold in a few weeks or months.

r

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 3:40 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2310
Location: Tennessee
Hey LDC,

U haven't done any permanent damage to urself, it's just all got to do with giving ur body time to heal. I've never been through it with suboxone, only opiates (heavy heavy use). So I can't personally give u any type of time frame, but from the ppl here it seems to be around 30 days that things start feeling more normal. Could be shorter than that for u, so don't panic it will happen. Like I said earlier, some ppl have a lot more difficult times than others. What one person says their experiences are may not be how mine or urs is. I do know it sucks to feel bad period, but as long as u keep trucking along, it'll pass and that I'm sure of. If it becomes just too much to handle, u can always go bk to sub if u need to or don't think ur ready. But honestly, to me it sounds like ur ready. U were brave enough to get this far and that's awesome! What ur feeling is normal.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Oct 12, 2015 8:22 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 23, 2015 4:53 pm
Posts: 22
Thank you guys for telling me the damage isn't permanent, I needed to hear it from someone. It seems to be all that's in the front of my mind. I'm sitting here with a migraine, stuffy nose, sneezing like crazy and my eyes are like water fountains. So far there is no improvement. Thankfully I've been able to sleep a bit, but my muscles are hardly working.

Is back pain normal? My back is KILLING me.


Last edited by LDCFree on Mon Oct 12, 2015 8:25 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 8:23 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 23, 2015 4:53 pm
Posts: 22
jennjenn wrote:
Hey LDC,

U haven't done any permanent damage to urself, it's just all got to do with giving ur body time to heal. I've never been through it with suboxone, only opiates (heavy heavy use). So I can't personally give u any type of time frame, but from the ppl here it seems to be around 30 days that things start feeling more normal. Could be shorter than that for u, so don't panic it will happen. Like I said earlier, some ppl have a lot more difficult times than others. What one person says their experiences are may not be how mine or urs is. I do know it sucks to feel bad period, but as long as u keep trucking along, it'll pass and that I'm sure of. If it becomes just too much to handle, u can always go bk to sub if u need to or don't think ur ready. But honestly, to me it sounds like ur ready. U were brave enough to get this far and that's awesome! What ur feeling is normal.


I've had my share of withdrawals from different opiates. To me, it always feels like the one I'm currently going through is the worst ever.

'cept Tramadol. This isn't as bad as Tramadol withdrawal. Nothing is as bad as that.

What's keeping me from going back to Suboxone is the fact that I'd have to start over at some point. For all I know I could be halfway through this.

I have access to oxycodone 5 mg IR and it's getting really hard to resist the temptation. I have no desire to get high, I just want relief. :(


Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 9:43 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
If you take it, you'll just be prolonging the healing and starting all over again. Stay away from other opiates unless you're not serious about stopping.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 9:56 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 23, 2015 4:53 pm
Posts: 22
Amy-Work In Progress wrote:
If you take it, you'll just be prolonging the healing and starting all over again. Stay away from other opiates unless you're not serious about stopping.

Amy


Starting the process over is enough to keep me away. Thank you


Top
 Profile  
 
PostPosted: Mon Oct 12, 2015 10:01 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
You're welcome. I knew you needed some help with your resolve. This part is going to be over soonish. You can make it!

I know there is someone here who swears by taking loperamide, but some have said that you can get dependent on that too.

I do know that this won't last forever. Hang in there!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Oct 14, 2015 10:44 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 09, 2015 5:16 pm
Posts: 11
Just wanted to say (1) I *always* got nasty lower back pain when I started getting sick back in the day and now the same during subs WDs. It's apparently quite common, so no worries! (2) I took generic (cvs brand) loperamide hcl at the normal suggested doses and it really did do wonders. Some people talk about taking these ridiculous (>20mg) doses but whatever else one might say about it, it's a waste of money. I took no more 12mg over the course of 24hrs and that helped my peak symptoms significantly. I stopped taking it preemptively because I didn't want to become dependent but I keep it around for one-offs if I'm feeling crappy (no pun intended). Hang in there and keep us posted!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 29 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group